# SDR HNAA2017071700244

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 41,310 hours, 37,683 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR IDICATES VOIDED.  BLANK AREAS OF APPROXIMATELY. 40 TO 50 DEGREES DURING SWEEP.   R & R THE  WEATHER RADAR R/T IAW MM 34-42-01.  OPS CHECKED GOOD IAW MM 34-42-00. OKAY FOR SERVICE.
